# SDR UIEA2023042700388

- Difficulty date: April 27, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 88,077 hours, 13,807 cycles
- System (JASC): 2561 · Life Jacket
- Part: Spring
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O, S
- Precautionary procedure: K

## Discrepancy

TWO ESCAPE REELS FELL OUT DURING TAKE OFF.  R/R HOLDING SPINGS FOR #2 AND #3 INERTIA REEL IAW SRM 51-40-02 AND AMM 25-61-00. OPS CHECK GOOD AT THIS TIME.
